# SDR TSAA0552034

- Difficulty date: August 1, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS FLT 468 (OGG - SMF), DOOR ANNUNCIATOR LIGHT ILLUMINATED TWICE DURING TAKEOFF ROLL THEN EXTINGUISHED DURING ABORT AND REMAINED OFF.MTX:  INSPECTED ALL DOORS; DOORS HAVE POSITIVE LOCK; NO DEFECTS NOTED; INDICATION STAYED OFF A/C RETURNED TO SERVICE.
